# SDR HYIA20170403001

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0006
- Aircraft time: 13,533 hours, 25,643 cycles
- Engine: Cont TSIO520VB
- Engine time: 1,956 hours, 2,717 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Cracked
- Location: Nr 6 Cylinder
- Part time: 1,956 hours, 2,717 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A VIBRATION FROM THE RIGHT ENGINE, 30-40 SECONDS INTO FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT ENGINE NR 6 CYLINDER TO HAVE LOW COMPRESSION AND THE EXHAUST VALVE SHOWING SIGNS OF CRACKING.  REPLACED THE CYLINDER AND OPS CHECKED GOOD.
